Why would I all of a sudden feel sick, down, tired, short of breath, when taken adderall, since before it was all good, mood, ready to help, started to think of getting a job, and now I'm where I was before I started the adderall. Can anyone help me out? Thanks
I used to felt in a much better mood when taken adderall and now I start feeling sick, any help?
- 16 Jun 2015 by isaakbanman
- 17 Jun 2015
- adderall, depression, bipolar disorder, attention-deficit hyperactivity disorder (adhd)
Added 17 Jun 2015:
It's like the way I feel before taking the adderall if I would say it's a 4 on the scale from 1-10; and after taking the adderall it goes down to 2; feeling a lot worst. Like mood and sickness. It didn't happen like this before. Thank you
First, you should contact your Drs. office and be ready to give them your symptoms. Are you saying the adderall isn't helping you to focus and sit still when you say you're "where I was before I started the adderall?" Give the office staff the good and bad symptoms and roughly when each happened. The Dr. should advise you whether to change your dosage or not, or if you need to come in for a change of medicine. On the list of side effects there is: false or unusual sense of well-being and euphoria, which might explain when you felt so good. Additional side effects are: cold or flu-like symptoms, unusual tiredness or weakness and depression. Most side effects will fade or reduce with time..
Additionally, when taken for a certain period you can build tolerance and your Dr will titrate you up until the perfect combination of desired effect vs side effect profile are juxtaposed in such a way that the minimal amount of medication to achieve the desired effect is found. Buckle up, you may feel like the proverbial guinea pig for a while. Personally being on adderall, I found that the 'recreational value' (for lack of better description) of stimulants fade away after continual use, yet the intended medical purpose remains. To put it plainly; I am no longer amped up all the time feeling like I had too much caffeine- yet I can focus on one thing for more than 5 seconds. To low of a dose will have me bouncing off the walls, to high and I'm drowsy.
Also, it helped me BIG TIME to make a daily journal just to record symptoms/side effects in, I would just simply bring the journal in for the doc to read. When prescribed by an educated and well informed Dr (which is where you fit in) this class of drugs can be helpful.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Dec 2011 • 6 answers
Posted 27 Jun 2012 • 2 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers
Posted 18 Sep 2012 • 2 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I am currently on Vyvanse 60 Mg Cap for Adult ADHD
Posted 3 Mar 2015 • 5 answers